# SDR HNAA2025122900865

- Difficulty date: December 23, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 46,766 hours, 43,622 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Water Pot
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT FA REPORTS AN ELECTRICAL BURNING SMELL IN GALLEY AREA. CONFIRMED HOT JUG OFF. NO C/B POPPED.  SLAVED IN HOT JUG. OPS CHECK GOOD. LEFT HOT JUG ON FOR 20MINS WITH NO BURNING SMELL OBSERVED. REMOVED DEFECTIVE HOT JUG FROM A/C.
